Fixed Duration Pursuit-Evasion Differential Game Problem With Different Constraints On Control Parametersl

Full Article - PDF

Published: 2021-11-10

Page: 375-385


Adamu, Jamilu *

Department of Mathematics, Federal University, Gashua, Nigeria.

Halliru, Amnu Sulaiman

Department of Mathematical Sciences, Bayero University, Kano, Nigeria.

Badakaya, Abbas Ja'afaru

Department of Mathematical Sciences, Bayero University, Kano, Nigeria.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we study pursuit-evasion differential game problem in which a multiple number of pursuers pursue single evader in a Hilbert space l2. The game is described by an infinite system of 1st and nth order differential equations with the control parameters of each of the pursuer and the evader subject to integral and geometric constraints respectively. Duration of the game is fixed and denoted by the positive number ϑ. The infimum of the distance between evader and pursuers at the time ϑ is the payoff of the game. During the game, the pursuers goals is to minimize the payoff as much as possible and the evader tries to makes it as large as possible. We obtain the value of the game and constructed best strategies of the players.

Keywords: Pursuer, evader, value of the game


How to Cite

Jamilu, A., Sulaiman, H. A., & Ja’afaru, B. A. (2021). Fixed Duration Pursuit-Evasion Differential Game Problem With Different Constraints On Control Parametersl. Asian Basic and Applied Research Journal, 3(1), 375–385. Retrieved from https://globalpresshub.com/index.php/ABAARJ/article/view/1333

Downloads

Download data is not yet available.

References

Adamu J, Muangehoo K, Badakaya AJ, Rilwan J. On pursuit-evasion differential game problem in a Hilbert space. AIMS Mathematics. 2020;5(6):7467-7479.

Ahmad I, Kumam P, Ibragimov GI, Rilwan J, Kumam W. An optimal pursuit differential game game problem with one evader and many pursuers. Mathematics. 2019;7(9):842. Available:https://doi.org/10.3390/ math7090842

Ibragimov GI, Hussin NA. A Pursuit- Evasion Differential Game with Many Pursuers and One Evader. Malaysian Journal of Mathematical Sciences. 2010;4(2):183-194.

Ibragimov GI, Rikhsiev BB. On some Sufficient Conditions for Optimalty of the Pursuit Time in the Differential Game with Multiple Pursuers. Automation and Remote Control. 2006;67(4):529-537.

Ibragimov GI, Salimi M. Pursuit-Evasion Differential Game with Many Inertial Players. Mathematical Problems in Engineering. 2009; Article ID 653723 — Available:https://doi.org/10.1155/2009/653723

Ibragimov GI, Kuchkarov A. Sh. Fixed Duration Pursuit-Evasion Differential Game with Integral Constraints. Journal of Physics Conference Series. 2013;435(1). DOI: 10.1088/1742-6596/435/1/012017

Ibragimov GI. Optimal pursuit with countably many pursuers and one evader. Differential Equations. 2005;41(5):627-635.

Ibragimov GI. A Game of Optimal Pursuit of One Object by Several, Journal of Applied Mathematics and Mechanics. 1988;62(2):187-192.

Ibragimov GI. On a Multiperson Pursuit Problem with Integral Constraints on the Controls of the Players. Mathematical Notes. 2001;70(2):201-212.

Ibragimov GI, Salimi M, Massoud Amini. Evasion from many Pursuer in simple motion Differential Game with Integral Constraints. European Journal of operational Research. 2012;218(2):505-511. DOI: 10.1016/j.ejor.2011.11.026

Ibragimov GI, Alias AI, Waziri U, Ja’afaru AB. Differential game of optimal Pursuit for an Infinite System of Differential Equations, Bull. Malays. Math, Sci. Soc. 2015;19(3):963-976.

Ibragimov GI, Abd Rashid N, Kuchkarov A, Ismail F. Multi Pursuer Differential Game of Optimal Approach with Integral Constraints on Controls of the Players. Taiwanese Journal of Mathematics. 2015;19(3):963-976.

Ivanov RP, Ledyaev Yu. S. Optimality of pursuit time in a simple motion differential game of many objects. Trudy Matematicheskogo Instituta imeni V. A. Steklova. 1981;158:87-97.

Badakaya AJ. A Pursuit Differential Game Problems with different constraints on the control of the players. Transaction of the Nigerian Mathematical Physics. 2019;8:17-22.

Levchenkov A. Yu, Pashkov AG. Differential Game of Optimal Approach of Two Inertial Pursuers to a Non-inertial Evader. Journal of Optimization Theory and Applications. 1990;65(3):501-518.

Mesencev AV. A sufficient condition for evasion in linear games with integral constraints. Doklady Akademii Nauk SSSR. 1974;218:1021-1023.

Nikolskii MS. The direct method in linear differential games with integral constraints in the control system. IM, IK, SO AN SSSR. 1969;49-59.

Salimi M. A research contribution on an evasion problem. SeMA Journal. 2018;65(3):139-144.

Salimi M, Ferrara M. Differential Game of Optimal Pursuit of one Evader by Many Pursuers. International Journal of Game Theory. 2019;48:481-490.

Samatov BT. Problems of Group Pursuit with Integral Constraints on Controls of the Players I. Cybernetics and System Analysis. 2013;49(5):756-767.

Samatov BT. Problems of Group Pursuit with Integral Constraints on Controls of the Players, II. Cybernetics and System Analysis. 2013;49(6):907-921.

Soravia P. Pursuit-evasion Problem and Viscosity solution of Isaacs equation. SIAMJ. Control and Optimization. 1993;31:604-623.

Satimov N Yu, Tukhtasinov M. Game Problems on a Fixed Interval in Controlled First-Order Evolution Equations. Mathematical Note. 2005;80(4):613-626.

Satimov N. Yu., Tukhtasinov M. On Game Problems for second-Order Evolution Equations. Russian Mathematics. 2007;51(1):49-57.

Tukhtasinov M. Some Problems in the Theory of Differential Pursuit Games in Systems with distributed parameters. J. Appl. Maths. 1995;59(6):935-940.

Vagin DA, Petrov NN. A Problem of Group Pursuit with Phase Constraints. Journal of Applied Mathematics and Mechanics. 2002;66(2):225-232.

Subbotin AI, Chentsov AG. Optimization of the guaranteed result in control problems. Nauka, Moscow; 1981.

Abdul-Majid, Linear W. Nonlinear Integral Equation Methods and Applications. 10- 20, Saints Xavier University, Chicago, 11, 60655, USA; 2011.